# SDR UALA2010092003489

- Difficulty date: September 20, 2010
- Submitted: October 7, 2010
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 70,539 hours, 20,521 cycles
- Engine: Pwa PW2040
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire
- Condition: Shorted
- Location: Fuel Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RT FUEL SPAR VALVE LIGHT STAYED ON AFTER ENGINE SHUTDOWN.  FOUND SHORTED COAX IN SAIL TAIL AREA.  REPAIRED WIRE IAW MM.  OPS CHECK GOOD.  LIGHT EXTINGUISHED AND VALVE OPERATED.
